# SDR ASOA03092

- Difficulty date: March 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HANGER MAINTENANCE, THE LT ANGLE BRACKET UNDER THE ENGINE SUPPORT BEAM FRAME WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ANGLE BRACKET UNDER THE ENGINE SUPPORT BEAM FRAME IAW SRM.
